# SDR DALA2018022601166

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME CLIPS BTW LONG 13L AND 14L STA Y=1022 AND LONG 13R TO 14R. FRAME CLIP REPLACED PER DWG 9912243 REV HG. HFEC INSPECTION WAS ACCOMPLISHED ON FRAME CLIPS BTW LONG 13L AND 14L AND LONG 13R TO 14R STA Y=1022. CRACK OF 0.375" LENGTH ON FRAME CLIP BTW LONG 13R TO 14R. ON FRAME CLIP BTW LONG 13L AND 14L NO CRACKS WERE FOUND PER NDT SPM 06-10-01.001.
